# SDR ASOA2012180003

- Difficulty date: February 18, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450654
- Aircraft time: 26,500 hours, 14,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAD GROUND DAMAGE AND WAS FERRIED FOR THE REPAIRS.  THE FUSELAGE BETWEEN FR 65 TO FR 66 AND BETWEEN STR 17L AND 18L WERE DAMAGED.  THE WORK WAS ACCOMPLISHED IAW EC5300-01025. ALSO THE TEMPORARY REPAIRS WERE COMPLIED WITH IAW THE REPAIR ETD2012-145-001697C.  UPON COMPLETION OF ALL WORK THE ACFT WILL BE RELEASED TO SERVICE.
